MathSciNet Relay Station
MathSciNet bibliographic data
MR2839034 35J10 (35-02 35P20 47A46)
Safronov, O. Lower bounds on the eigenvalue sums of the Schrödinger operator and the spectral conservation law. Problems in mathematical analysis. No. 45. J. Math. Sci. (N.Y.) 166 (2010), no. 3, 300–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement